MAUDE Adverse Event Report: HAGER & MEISINGER GMBH ACE IMPLANT OKTAGON 4.1X10MM; DENTAL IMPLANT

HAGER & MEISINGER GMBH ACE IMPLANT OKTAGON 4.1X10MM; DENTAL IMPLANT
Model Number 3631152DU0ACE
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
Primary stability was not achieved.

Brand Name
ACE IMPLANT OKTAGON 4.1X10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
MDR Report Key11918995
Report Number8010516-2021-00033
Device Sequence Number847529
Product Code DZE
UDI-Device IdentifierE0HM311521
UDI-Public+E0HM311521/$B46382/14D20230831$
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number3631152DU0ACE
Device Lot NumberB46382
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR